Talk

Advanced search

Citalopram - accidentally took 2 tablets!

(10 Posts)
rosydreams Wed 08-May-19 14:01:20

my dose is 30mg you will feel spacey but be fine

DrCristinaYang Wed 08-May-19 13:53:01

This has happened me before, with my sertraline 100mg. I got myself in a real panic thinking something was going to happen but I was absolutely fine.
Just keep an eye on how you feel and if concerned, try to seek medical advice but you shouldn't have any problems.

Klarahelene Tue 07-May-19 12:14:51

I am on 40mg Citalopram but this morning I took two, is that dangerous?
Thank you in advance

Lovi87 Wed 31-Oct-18 21:33:17

Guys, remember... just because you feel well with no symptoms, doesn't mean you're fine. It can take 24/48 hours until an overdose can take effect.

I took two as well I think. Are you still okay, @Trytobehealthy??

EyeballsandherSunburntNorks Mon 22-Jun-09 10:35:50

I used to take 40mg a day as well. You'll be fine, just more chilled wink

LovelyRitaMeterMaid Mon 22-Jun-09 10:31:23

I wouldn't worry - I used to take 40mg every day. You might feel a little spaced out but not going to do any harm.

Tryingtobehealthy Mon 22-Jun-09 10:30:18

That's a relief, thanks people!

OP’s posts: |
TrinityRhino Mon 22-Jun-09 08:17:19

I take 40mg every day
it will be fine nothing to worry about at all

akhems Mon 22-Jun-09 08:15:23

I'm sure it's fine, some people take 40 or even 60mg a day with no problems

Tryingtobehealthy Mon 22-Jun-09 08:04:11

I take 20mg of Citalopram a day but yesterday I accidentally took 2 tablets (no idea how, as they are in a calendar pack!) I feel absolutely fine today and have had no side effects - can I just ignore this or should I mention to GP?

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in